# SDR 06FDEA04274

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Bs 800-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK RIGHT FLANGE AND CROWN UPPER SURFACE FOUND CORROSION AT STA 800-840, RBL 27.5.  REMOVED AS PER SRM 51-31-01 VOL.II AT STA 745 TO STA   869   X=27.5 R/H. NEW SEAT TRACK FABRICATED AS PER DRAWING ADA 7321-519, FASTENER HOLES PICKED UP AS PER SRM 51-31-01 VOL.II AND INSTALLED AS PER SRM 53-70-00 FIG.1 VOL.I. REPAIR   CLASSIFIED MAJOR AS PER GMM 6-2-100.
